Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Blood in stool, has impotence problems. Are these related?

I went to the bathroom after my bf went to pee, noticed a few drops on toilet seat. He works night, so I heard aloud stream of urine. Anyways.He also has impotence problems, he's only 37, are they related? He will not go t o a Dr., hardly speaks about it. We haven't had intimate in a year!. Could be cheating, but that's another unfortunate topic.
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns for your boyfriend. I believe that you might have a problem with the relationship and am sorry to hear about the intimacy involved in the relationship. However, I would also be concerned for his bleeding problem. Per rectal bleeding is mostly related to the least concerning condition like hemorrhoids which is easily treated as well as problems like cancer of the colon. Please have your boyfriend consult a doctor as soon as possible. I hope this helps.

Take care and have a lovely day!
Answered: Tue, 11 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor